I just got prescribed Buspar for anxiety. I take Wellbutrin for depression because it has the least side effects. Unfortunately does nothing for my anxiety. I am supposed to take Buspar twice a day I took my first one around 6 pm ... only half. I haven't slept all night, not one minute. Now my anxiety is really bothering me but I need sleep. I don't know what to do honestly, feeling hopeless.
If I take a low dose of Buspar in the morning will it still cause insomnia?
- 15 Sep 2017 by Jacky89
- 16 September 2017
- buspar, wellbutrin, depression, anxiety, insomnia, panic disorder, generalized anxiety disorder, major depressive disorder, side effect, dosage, prescription
Hi, Jacky! This is a fairly common side effect when initiating Buspar therapy:
Common (1% to 10%): Insomnia, nervousness, excitement, anger/hostility, confusion, depression, dream disturbances, attention disturbance, sleep disorder*
Side effects generally only last a few days to a week or so, but you need sleep. You probably wouldn't have a problem if only taking a morning dose but you should NEVER mess with your dosage on your own. Please contact your doctor, report this side effect and get her/his professional advice, okay?
Best regards and wishing you some ZZZzzz's soon! Wildcat
Wellbutrin can cause an increase in anxiety and is usually not the first med to be prescribed for anyone with anxiety issues. Buspar is a funny med as it can work for some but not others. You may want to talk to your doctor about other med options that can help your depression and anxiety.
Hope you can get some sleep soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2016 • 2 answers
Posted 16 Dec 2016 • 1 answer
Posted 12 Jan 2017 • 1 answer
Posted 16 Feb 2018 • 2 answers
Posted 17 Feb 2018 • 2 answers